# SDR DALA2015022501730

- Difficulty date: February 20, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPARTMENT STRINGER SPLICE CORRODED AT FRAME  26/FRAME 27 S-44-0.  NO REPAIR LIMITS ON FACTORY STRINGER SPLICE. R & R STRINGER SPLICE IAW SRM 51-42-11.  NEW STRINGER SPLICE FABBED ON VTMAE TRAVELER T15/1122311 IAW SRM 53-00-13 AND FILLER IAW SRM 51-42-11.
